Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/319169| Title: | Одна теорема о неустойчивости |
| Authors: | Калитин, Б. С. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 1980 |
| Publisher: | Минск : Издательство БГУ имени В. И. Ленина |
| Citation: | Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1980. – № 3. – С. 49-50. |
| URI: | https://elib.bsu.by/handle/123456789/319169 |
| ISSN: | 0372-5375 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 1980, №3 (сентябрь) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

